Our expert says:
Yes, antidepressants can cause a loss of interest in sex in some people, even a lack of lubrication. But others, similarly effective might not have that efect. You should discuss this with your prescribing psychiatrist, who can consider and discuss alternatives with you.
An earlier experience of sexual activity might help cause a distaste for semen ( did you find that aspect of the earlier experiences especially upsetting ? ) You say the earlier events don't really bother you, but they could be related to this distaste.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.